# SDR 2001UALA01647

- Difficulty date: August 6, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 12,161 hours, 3,924 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Indicator
- Part number: VT477
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB, RECEIVED YELLOW HYDRAULIC RESERVOIR OVERHEAT WARNING. SUPPLEMENTAL DATA UPDATE FOUND YELLOW SYSTEM OVER SERVICED.  REMOVED EXCESS HYDRAULIC FLUID AND ALSO REPLACED REMOTE HYDRAULIC QUANTITY INDICATOR FOR A STUCK NEEDLE TO PREVENT RECURRENCE.
